# SDR QXEA2010010800017

- Difficulty date: January 6, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 21,699 hours, 15,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Buttstrap
- Condition: Corroded
- Location: Wing Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - CORROSION ON RT LOWER WING BUTT STRAP AT RBL 45.00.  REMOVED THE CORROSION IAW SRM 51-21-06-001-001-A01.  BLENDS ARE WITHIN LIMITS IAW REO 670-57-21-435.  PERFORMED LPI ON BLEND NO CRACKS OR CORROSION AT THIS TIME IAW LPI NDTM 51-20-008.  TREATED, PRIMED AND PAINTED IAW REO 670-57-21-435, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  ABOVE WORK CONFORMS WITH REO 670-57-21-435.
